# SDR AUS20020774

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 421
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 124700210CR0310
- Condition: Transposed
- Location: Engine Oil Distr
- Part time: 1,329 cycles
- Component: Engine Oil Distr, Cont, GTSIO520L
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL FILTER SUPPLY AND DISCHARGE HOSES TRANSPOSED. OIL FILTER RUPTURED. PERSONNEL/MAINTENANCE ERROR.
